It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-20-2011, 02:48 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,756
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Exclamation Addison's and Nausea

Hi, I have a somewhat mild case of Addison's (I guess) I am on 5 mg of hydrocortisone in the am and 2.5 mg in the pm. The last several days I have been deal w/ double the fatigue and terrible nausea but not vomiting. What I'm trying to figure out is the nausea associated w/ the Addison's? I've had this happen before and last a couple of months and am hoping it doesn't last that long again.

Anyone have any experience with this and/or have any suggestions? Please reply. :/

Thanks so much.

 
Sponsors Lightbulb
   
Old 12-22-2011, 01:13 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,756
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: Addison's and Nausea

looking for some feedback here PLZ!

 
Sponsors Lightbulb
   
Old 12-23-2011, 12:03 PM   #3
Senior Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 100
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: Addison's and Nausea

I have never heard of someone with Addison's being on such a low dose of cortisone. Typical replacement dose is 20-30 mg/daily. Fatigue and nausea certainly are 2 very common symptoms of low steroids, but then again, a lot of other conditions cause nausea and fatigue. I am not a doc, so cannot advise you, but what I may do is increase your cortisone dose a bit and see if the fatigue and nausea subside.

Or perhaps it's time to see your endo and have your cortisol levels tested.

Take care,
Mollie

 
Old 12-23-2011, 12:20 PM   #4
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,756
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: Addison's and Nausea

Mollie first let me say thank you for responding to my post. I have left a message w/ my endo and haven't heard back as yet (may just have to get an appt). I took double the dosage yesterday and did feel a bit better but do need to speak to her first before I continue on. I'm on a maintenance dosage she said?? does that make sense? My ACTH was 5.2 at 9 am at my last test.

thanks again,

 
Old 01-01-2012, 06:01 PM   #5
Newbie
(female)
 
Join Date: Feb 2011
Location: US
Posts: 4
sleeprgirl HB User
Re: Addison's and Nausea

I have had adrenal insufficiency for over 4 years, but only been on hydrocortisone for 3 years. I finally started taking 30 mg over the last 3 months, so I suffered from low cortisol symptoms for way to long. Because of what I was reading from another forum, I thought that taking over 10mg at one time was not a good idea. Finally I started taking 20mg in the am, and the nausea is much better; the fatigue is still an issue, but I am working on it and taking more sea salt. I just began fluro 0.1mcg in October also.

I've yet to have follow up labs, but am calling my doctor this week to check out my electrolytes and aldosterone. I have Hashimoto's thyrioditis as well.

There is nothing worse than the nausea every morning, and seems so common with undertreatment.

Hope my experience is helpful.

Lisa

 
Old 01-07-2012, 10:22 PM   #6
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,756
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: Addison's and Nausea

hi, since my endo never called me back (hmph!) I made an appt w/ my PCP and they suggested an acid reducer and gave me samples which did help. If I feel it coming back I take it and it goes away. So I don't know if related to the Addison's or not? I do take a lot of meds and supplements.

Thanks everyone for their feedback.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!